# SDR 7AHR20130129005

- Difficulty date: January 29, 2013
- Submitted: January 29, 2013
- Operation: General aviation
- Aircraft: N842AL
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 68,422 hours, 68,390 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Part time: 68,422 hours, 68,390 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUESLAGE E/E BAY CORROSION ON SHEAR TIE ANGLE AT BS 312 AT STRINGER 27L, FORWARD OF ACCESS DOOR. REMOVED CORRODED SHEAR TIE ATTACH ANGLE IAW SRM 51-30-2.  FABRICATED NEW ATTACH ANGLE IAW SRM 51-20-1. INSTALLED NEW SHEAR TIE ATTACH ANGLE IAW SRM 51-30-2.
